A new computational investigation to the new exact solutions of (3


Creative Commons License

Zhou M., Akbulut A., KAPLAN M., Kaabar M. K. A. , Yue X.

NONLINEAR ENGINEERING - MODELING AND APPLICATION, vol.11, no.1, pp.478-484, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1515/nleng-2022-0041
  • Journal Name: NONLINEAR ENGINEERING - MODELING AND APPLICATION
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.478-484
  • Keywords: exact solutions, (3 + 1)-dimensional modified Wazwaz-KdV equations, modified Kudryashov procedure, modified simple equation method
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

Various new exact solutions to (3 + 1)-dimensional Wazwaz-KdV equations are obtained in this work via two techniques: the modified Kudryashov procedure and modified simple equation method. The 3D plots, contour plots, and 2D plots of some obtained solutions are provided to describe the dynamic characteristics of the obtained solutions. Our employed techniques are very helpful in constructing new exact solutions to several nonlinear models encountered in ocean scientific phenomena arising in stratified flows, shallow water, plasma physics, and internal waves.